# SDR USAA060626

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STATION 986.5 FLOORBEAM TOP ENTIRE LENGTH.  REMOVED AND REPLACED TOP CAP OF FLOORBEAM IAW 53-10-05B LEVEL 1 C53-107-02, DEFECT SIZE: 10".
